# SDR FDEA200902030430

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971006202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER P 53, C 57.1-57.2 OUT OF LIMIT.  REPAIR PERFORMED BY BLEND OUT THE CORROSION IAW RAS/EFW/9000146/2008 ISS A, APPROVED BY EA 6-5310-120179.
